Almost sure stability with general decay rate of neutral stochastic pantograph equations with Markovian switching

Wei Mao, Liangjian Hu, Xuerong Mao

Research output: Contribution to journalArticle

Abstract

This paper focuses on the general decay stability of nonlinear neutral stochastic pantograph equations with Markovian switching (NSPEwMSs). Under the local Lipschitz condition and non-linear growth condition, the existence and almost sure stability with general decay of the solution for NSPEwMSs are investigated. By means of M-matrix theory, some sufficient conditions on the general decay stability are also established for NSPEwMSs.
LanguageEnglish
Pages1-17
Number of pages17
JournalElectronic Journal of Qualitative Theory of Differential Equations
Volume52
DOIs
Publication statusPublished - 5 Aug 2019

Fingerprint

Almost Sure Stability
Pantograph Equation
Pantographs
Markovian Switching
Decay Rate
Stochastic Equations
Decay
Matrix Theory
Lipschitz condition
M-matrix
Growth Conditions
Sufficient Conditions

Keywords

  • neutral stochastic pantograph equations
  • Markovian switching
  • existence and uniqueness results
  • general decay stability

Cite this

@article{ccd4dda9538b40afa9c8c0c11d13a8e1,
title = "Almost sure stability with general decay rate of neutral stochastic pantograph equations with Markovian switching",
abstract = "This paper focuses on the general decay stability of nonlinear neutral stochastic pantograph equations with Markovian switching (NSPEwMSs). Under the local Lipschitz condition and non-linear growth condition, the existence and almost sure stability with general decay of the solution for NSPEwMSs are investigated. By means of M-matrix theory, some sufficient conditions on the general decay stability are also established for NSPEwMSs.",
keywords = "neutral stochastic pantograph equations, Markovian switching, existence and uniqueness results, general decay stability",
author = "Wei Mao and Liangjian Hu and Xuerong Mao",
year = "2019",
month = "8",
day = "5",
doi = "10.14232/ejqtde.2019.1.52",
language = "English",
volume = "52",
pages = "1--17",
journal = "Electronic Journal of Qualitative Theory of Differential Equations",
issn = "1417-3875",
publisher = "University of Szeged",

}

TY - JOUR

T1 - Almost sure stability with general decay rate of neutral stochastic pantograph equations with Markovian switching

AU - Mao, Wei

AU - Hu, Liangjian

AU - Mao, Xuerong

PY - 2019/8/5

Y1 - 2019/8/5

N2 - This paper focuses on the general decay stability of nonlinear neutral stochastic pantograph equations with Markovian switching (NSPEwMSs). Under the local Lipschitz condition and non-linear growth condition, the existence and almost sure stability with general decay of the solution for NSPEwMSs are investigated. By means of M-matrix theory, some sufficient conditions on the general decay stability are also established for NSPEwMSs.

AB - This paper focuses on the general decay stability of nonlinear neutral stochastic pantograph equations with Markovian switching (NSPEwMSs). Under the local Lipschitz condition and non-linear growth condition, the existence and almost sure stability with general decay of the solution for NSPEwMSs are investigated. By means of M-matrix theory, some sufficient conditions on the general decay stability are also established for NSPEwMSs.

KW - neutral stochastic pantograph equations

KW - Markovian switching

KW - existence and uniqueness results

KW - general decay stability

U2 - 10.14232/ejqtde.2019.1.52

DO - 10.14232/ejqtde.2019.1.52

M3 - Article

VL - 52

SP - 1

EP - 17

JO - Electronic Journal of Qualitative Theory of Differential Equations

T2 - Electronic Journal of Qualitative Theory of Differential Equations

JF - Electronic Journal of Qualitative Theory of Differential Equations

SN - 1417-3875

ER -